It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by SUSAN on December 07, 2000 at 21:50:42:

In Reply to: wellbutrin side affects posted by tyler on August 16, 2000 at 12:22:02:

: if anyone out there is taking wellbutrin and experiencing side affects such as severe rash all over body...red and itchy...and decreased sexual drive and unable to maitain an erection for long periods of time....if this is happening to you please contact me at my email....i need help....thanks

Tyler, if you have a red itchy rash all over which began after taken Wellbutrin, you probably should stop taking the med. Call you doc first to find out if you can just stop or if you need to gradually take less med and wean off. Good Luck


Follow Ups

All times are GMT -7. The time now is 01:34 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!